CSpace

Browse/Search Results:  1-3 of 3 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
deltawaveinasimple1d22hyperbolic 期刊论文
journalofcomputationalmathematics, 1996, 卷号: 14, 期号: 4, 页码: 311
Authors:  Yang S L
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
wavefor1dand2dhyperbolicsystems 期刊论文
journalofcomputationalmathematics, 1996, 卷号: 000, 期号: 003, 页码: 256
Authors:  Yang S L
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
modifiedupwindtaylorfiniteelementschemesfor1dconservationlawsiabasicidea 期刊论文
journalofcomputationalmathematics, 1995, 卷号: 13, 期号: 3, 页码: 243
Authors:  Yang S L
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10